|Legs feel heavy
Apr 5, 2008
Last year I tested positive while taking routine oregnancy tets.My CD4 count was 249 and my doctor suggested I start meds immediately.Since then I have been taking Lamzid and Nevirapine with no side effects,except for the fact that when I stand up my legs feel very heavy for about 1minute.Is this due to the meds.My CD is now 523 and VL is below 40.Secondly was it not early for me to start treatment seeing that I was pregnant at the time and that could have been a cause for the low CD 4.Please help Im so confused....
Response from Dr. Frascino
"Legs feel very heavy for about 1 minute . . ." is not something I can evaluate over the Internet. It is not a commonly noted side effect of the medications you are taking. I would suggest you discuss this symptom with your HIV specialist.
As for starting treatment, again with limited information it's difficult for me to comment. However, with a CD4 count of 249 and a positive pregnancy test, treatment would be warranted to protect the fetus and maintain your immune health during the pregnancy.
If you are "so confused," why aren't you discussing these concerns with your HIV specialist? He should be your primary source of information, as he knows your case best and has access to all your records, laboratory tests and physical examinations. Make a list of your questions and discuss them at the time of your next visit, OK?
RESEARCH FOR A CURE...
Fatigue related to HIV Meds
- Sore Throat Could I Have Acute HIV Infection
- Risk Of Blowjob From A Prostitute
- Ache In Testicles After Insertive Oral Sex Worried I Have HIV
- Diarrhea After Licking Genital Worried I Have HIV
- Groin Pain After Condom Leak Worried I Have HIV
- Headache After Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.